Existence of financial equilibria in continuous time with potentially complete markets

Riedel F, Herzberg F (2013)
Journal Of Mathematical Economics 49(5): 398-404.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove that in smooth Markovian continuous-time economies with potentially complete asset markets, Radner equilibria with endogenously complete markets exist. (C) 2013 Elsevier B.V. All rights reserved.
Stichworte
equilibrium; Ito diffusion; Radner; Potentially complete market; Continuous-time financial market
Erscheinungsjahr
2013
Zeitschriftentitel
Journal Of Mathematical Economics
Band
49
Ausgabe
5
Seite(n)
398-404
ISSN
0304-4068
Page URI
https://pub.uni-bielefeld.de/record/2635874

Zitieren

Riedel F, Herzberg F. Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics. 2013;49(5):398-404.
Riedel, F., & Herzberg, F. (2013). Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics, 49(5), 398-404. doi:10.1016/j.jmateco.2013.07.001
Riedel, F., and Herzberg, F. (2013). Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics 49, 398-404.
Riedel, F., & Herzberg, F., 2013. Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics, 49(5), p 398-404.
F. Riedel and F. Herzberg, “Existence of financial equilibria in continuous time with potentially complete markets”, Journal Of Mathematical Economics, vol. 49, 2013, pp. 398-404.
Riedel, F., Herzberg, F.: Existence of financial equilibria in continuous time with potentially complete markets. Journal Of Mathematical Economics. 49, 398-404 (2013).
Riedel, Frank, and Herzberg, Frederik. “Existence of financial equilibria in continuous time with potentially complete markets”. Journal Of Mathematical Economics 49.5 (2013): 398-404.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar